# SDR 9603999963

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH THE LEFT MAIN GEAR TIRES BLEW ON LANDING INTO GRR.  AIRCRAFT REMAINED ON RUNWAY AND PASSENGERS WERE DEPLANED VIA STAIRS.  AIRCRAFT WAS TOWED TO THE GATE WITH BOTH TIRES FLAT.  MAINTENANCE REPLACED BOTH LEFT MAIN ANTI-SKID VALVES, ALL FOUR ANTI-SKID TRANSDUCERS, NR 1 AND NR 2 BRAKE AND WHEEL ASSEMBLIES AND ANTI-SKID CONTROL BOX, OPERATIONAL CHECK NORMAL.
